Alert archive / Wyoming / High Wind Warnings in 2014
High Wind Warning 9, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Feb 15, 2014, 1:07 PM MST for Park County, Wyoming. It took effect at Feb 15, 2014, 8:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2014, 1:07 PM MST (20:07 UTC)
- In effect from
- Feb 15, 2014, 8:00 PM MST
- Expired
- Feb 16, 2014, 11:00 AM MST
- In force
- 15 hr
- Issued by
- NWS Riverton, WY
County Park County, WY
The radar
The Billings radar (KBLX), 167 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 98 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
860 WWUS75 KRIW 152007 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 107 PM MST SAT FEB 15 2014 ...HIGH WINDS EXPECTED IN THE CODY FOOTHILLS LATER THIS EVENING THROUGH SUNDAY MORNING... .HIGH WINDS ARE EXPECTED TO DEVELOP LATER THIS EVENING IN THE CODY FOOTHILLS AND CONTINUE THROUGH SUNDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN MIDNIGHT AND SUNRISE. WIND GUSTS WILL BE STRONGEST IN THE VICINITY OF CLARK WITH GUSTS TO 75 MPH EXPECTED. WYZ003-160930- /O.UPG.KRIW.HW.A.0006.140216T0300Z-140216T1800Z/ /O.NEW.KRIW.HW.W.0009.140216T0300Z-140216T1800Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 107 PM MST SAT FEB 15 2014 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * SUMMARY AND TIMING...HIGH WINDS ARE EXPECTED TO DEVELOP AFTER 8 PM MST AND CONTINUE THROUGH SUNDAY MORNING WITH THE STRONGEST WINDS FROM MIDNIGHT TO SUNRISE. * WIND...WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH... LOCALLY AS HIGH AS 75 MPH IN THE VICINITY OF CLARK. * IMPACTS...TRAVEL IN LIGHT WEIGHT AND HIGH PROFILE VEHICLES MAY BE DANGEROUS ALONG HIGHWAY 120. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$
3 follow-up statements
398 WWUS75 KRIW 160356 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 856 PM MST SAT FEB 15 2014 ...HIGH WINDS EXPECTED IN THE CODY FOOTHILLS LATER THIS EVENING THROUGH SUNDAY MORNING... .HIGH WINDS ARE EXPECTED TO GRADUALLY DEVELOP LATER THIS EVENING IN THE CODY FOOTHILLS AND CONTINUE THROUGH SUNDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 3 AND 7 AM EARLY SUNDAY MORNING. WIND GUSTS WILL BE STRONGEST IN THE VICINITY OF CLARK WITH A FEW GUSTS TO 60 MPH EXPECTED. WYZ003-161100- /O.CON.KRIW.HW.W.0009.000000T0000Z-140216T1800Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 856 PM MST SAT FEB 15 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. * SUMMARY AND TIMING...HIGH WINDS ARE EXPECTED TO SLOWLY DEVELOP AFTER 8 PM MST AND CONTINUE THROUGH SUNDAY MORNING WITH THE STRONGEST WINDS FROM 4 TO 6 AM. * WIND...WEST WINDS OF 35 TO 45 MPH WITH A FEW GUSTS TO 60 MPH...ESPECIALLY IN THE VICINITY OF CLARK. * IMPACTS...TRAVEL IN LIGHT WEIGHT AND HIGH PROFILE VEHICLES MAY BE DANGEROUS ALONG HIGHWAY 120. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ LIPSON
031 WWUS75 KRIW 161115 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 415 AM MST SUN FEB 16 2014 ...HIGH WINDS EXPECTED TO CONTINUE IN THE CODY FOOTHILLS THIS MORNING... .HIGH WINDS WILL CONTINUE THIS MORNING IN THE CODY FOOTHILLS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR THROUGH 7 AM THIS MORNING. WIND GUSTS WILL BE STRONGEST IN THE VICINITY OF CLARK WITH A FEW MORE GUSTS OF 70 MPH EXPECTED. WYZ003-161800- /O.CON.KRIW.HW.W.0009.000000T0000Z-140216T1800Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 415 AM MST SUN FEB 16 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * SUMMARY AND TIMING...HIGH WINDS WILL CONTINUE THIS MORNING. THE STRONGEST WINDS WILL BLOW THROUGH 7 AM. * WIND...A WESTERLY WIND GUST OF 70 MPH WAS RECORDED CLOSE TO MIDNIGHT AND AGAIN AROUND 2 AM THIS MORNING ON THE WEST SIDE OF CLARK. WIND GUSTS WILL BE STRONGEST IN THE VICINITY OF CLARK WITH A FEW MORE GUSTS OF 70 MPH EXPECTED. * IMPACTS...TRAVEL IN LIGHT WEIGHT AND HIGH PROFILE VEHICLES WILL BE DANGEROUS ALONG HIGHWAY 120. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ LIPSON
800 WWUS75 KRIW 161742 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1042 AM MST SUN FEB 16 2014 ...THE HIGH WIND THREAT HAS ENDED FOR THIS AFTERNOON... .WINDS HAVE DECREASED ACROSS THE CODY FOOTHILLS AND WILL REMAIN DOWN FOR THIS AFTERNOON. WYZ003-161845- /O.EXP.KRIW.HW.W.0009.000000T0000Z-140216T1800Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 1042 AM MST SUN FEB 16 2014 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Feb 15, 10:55 AM MST, 2 hours 12 minutes earlier.
Area forecast discussion, Feb 15, 10:55 AM MST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1055 AM MST SAT FEB 15 2014 .SHORT TERM...TODAY THROUGH MONDAY NIGHT ISSUED HIGH WIND WATCH FOR CODY FOOTHILLS FROM 8 PM MST THIS EVENING THROUGH 11 AM MST SUNDAY EXPECT WIND GUSTS OF 75 MPH IN THE CLARK AREA ESPECIALLY FROM MIDNIGHT THROUGH SUNRISE. WENT WITH WINTER WEATHER ADVISORY ACROSS THE WESTERN MOUNTAINS FOR SNOW AND BLOWING SNOW TONIGHT AND SUNDAY. MOST MOUNTAIN AREAS WILL SEE 8 TO 12 INCHES OF SNOW WITH LOCAL AREAS UP TO 15 INCHES. THE SNOW WILL BE ACCOMPANIED BY 20 TO 30 MPH WINDS GUSTING FROM 40 TO 50 MPH CAUSING CONSIDERABLE BLOWING AND DRIFTING SNOW... ESPECIALLY OVER THE HIGHER RIDGES...PASSES AND PEAKS. THE PREVIOUS WINTER STORM WATCH JUST INCLUDED THE TETON/GROS VENTRE MOUNTAINS. THE WINTER WEATHER ADVISORY WAS EXPENDED TO INCLUDE YELLOWSTONE NP...THE ABSAROKA MOUNTAINS...THE WYOMING AND SALT RIVER RANGES AND THE WEST SLOPES OF THE WIND RIVER MOUNTAINS. WEST OF THE DIVIDE... SNOWFALL CONTINUES TO STREAM INTO THE FAR WEST ATTM AND SHOULD END FOR THE MOST PART BY ISSUANCE TIME SO WILL GO AHEAD AND CANCEL THE SNOW HILITES PRESENTLY IN EFFECT. SLIGHTLY COOLER AIR WILL BRIEFLY WORK ITS WAY INTO THE AREA BEHIND THIS EXITING WAVE. HEAVIER SNOWFALL WILL QUICKLY RETURN TO WESTERN WY THIS MORNING WHEN ABOUT 3 HOURS OF ISENTROPIC LIFT OCCURS THIS MORNING AS WE QUICKLY TRANSITION BACK TO WARM AIR ADVECTION AS MORE WAVES IN THE WESTERLY FLOW CONTINUE TO QUICKLY PARADE ACROSS THE AREA. RIGHT REAR QUAD DYNAMICS WILL AID IN LIFT TODAY. HOWEVER...THIS PERIOD OF SNOW WILL NOT HAVE MUCH IMPACT AS H7 TEMPS WARM TO -1.5C IN SOUTHWEST WY...-4.5C IN WEST CENTRAL WY AND -7C IN NW WY WHICH MEANS SNOW WILL TURN TO RAIN IN THE STAR VALLEY AND RAIN WILL MIX WITH SNOW IN THE JACKSON VALLEY. MORE SIGNIFICANT SNOWFALL WILL OCCUR TONIGHT INTO SUNDAY AS THE UPPER FLOW BACKS TO A MORE WEST SOUTHWEST DIFLUENT FLOW STREAMING MORE DIRECTLY OFF THE SUBTROPICAL PACIFIC. Q VECTOR FORCING WILL ALSO AID IN LIFT SUNDAY AS WILL INSTABILITY AHEAD OF A STRONGER PACIFIC COLD FRONT. STEADY SNOWFALL TONIGHT AND SUNDAY MORNING WILL TRANSITION TO QUICKER HEAVY SNOW BURSTS SUNDAY AFTERNOON. HAVE PAINTED ADVISORY SNOW AMOUNTS ACROSS MUCH OF THE WEST BUT THE TETONS APPEAR TO BE A CANDIDATE FOR LOW END WARNING AMOUNTS SO WILL ISSUE A WATCH FOR THAT ZONE VALID FROM 00Z THIS EVENING THROUGH 00Z MONDAY. LATER SHIFTS CAN DECIDE ON WHETHER TO CONTINUE THE IDEA OF ISSUING ADVISORIES GIVEN THE EXPECTED SNOW AMOUNTS FOR MUCH OF THE WEST FOR ROUGHLY THE SAME TIME FRAME. SNOWFALL OUT WEST WILL DIMINISH SUNDAY NIGHT AS A 1029MB SURFACE HIGH BUILDS IN FROM THE WEST. MONDAY WILL SEE A RESPITE FROM THE SNOWFALL BEFORE SNOWFALL INCREASES ONCE AGAIN IN NW WY MONDAY NIGHT AS A LOW AMPLITUDE TROUGH MOVES ACROSS THE AREA IN THE CONTINUED FAST WESTERLY FLOW. OVERALL...TEMPERATURES WILL BE RATHER MILD. EAST OF THE DIVIDE... BRISK WEST SOUTHWEST WILL CONTINUE THROUGH THE WEEKEND FROM RKS TO CPR AS WELL AS AT THE HIGHER ELEVATIONS...ESPECIALLY ALONG THE EAST SIDE OF THE CONTINENTAL DIVIDE AND THE ADJACENT FOOTHILLS WITH STRONGER WINDS EXPECTED SUNDAY THEN TODAY. HOWEVER...HIGH WINDS ARE NOT A CONCERN AS THE GRADIENT AT H7 AND AT THE SURFACE IS NOT THAT IMPRESSIVE. HOWEVER...WITH A STRONG PACIFIC COLD FRONT PROGGED TO SWEEP ACROSS WYOMING FROM WEST TO EAST EARLY SUNDAY EVENING ALONG WITH 7 TO 9MB 3 HOURLY SURFACE POST FRONTAL PRESSURE RISES...ALL ZONES WILL EXPERIENCE INCREASING VEERING POST FRONTAL WINDS. THIS FRONT WILL ALSO BE CAPABLE OF SWEEPING RAIN AND SNOW SHOWERS ACROSS THE DIVIDE TO AREAS EAST OF THE DIVIDE. THE AIRMASS WILL BE RATHER UNSTABLE SO SNOW BANDS WILL LIKELY FORM OFF THE SOUTHERN BIG HORN AND BRIDGER MOUNTAINS FOR THE POTENTIAL OF UP TO AN INCH OR SO OF SNOWFALL OVER PORTIONS OF THE LOWER ELEVATIONS OF NATRONA AND SOUTHERN JOHNSON COUNTIES ALONG WITH A COUPLE OF INCHES OF SNOW ON THE REST OF THE BIG HORN MTNS SUNDAY EVENING. THE 1029MB SURFACE HIGH WILL ONLY COOL TEMPERATURES DOWN A FEW DEGREES SUNDAY NIGHT AS THIS AIR WILL BE OF PACIFIC ORIGIN. IT WILL NOT BE LONG BEFORE WINDS QUICKLY DEFAULT BACK TO THE WEST SOUTHWESTERLY AND INCREASE ALONG THE USUAL AFOREMENTIONED WIND PRONE ZONES. THIS RETURN FLOW WILL WARM ALL ZONES TO ABOVE NORMAL LEVELS MONDAY. HOWEVER...MONDAY STANDS TO BE A CANDIDATE FOR A HIGH WIND EVENT WITH 55 KNOT 700MB WINDS POTENTIALLY MIXING DOWN. OVERALL TEMPERATURES WILL BE RATHER MILD THIS WEEKEND AND THROUGH MONDAY. .LONG TERM...TUESDAY THROUGH SATURDAY CONTINUED ACTIVE PERIOD WITH EACH PROSPECTIVE SYSTEM CONTAINING COLDER AND COLDER AIR AS THE NRN GULF OF ALASKA LOW FINALLY GETS PUSHED INLAND LATE IN THE WEEK. THE FIRST SYSTEM ROTATES SWD AND THEN EWD UNDERNEATH THIS LOW TO PRODUCE ANOTHER STORM ACROSS THE WEST LATER TUESDAY NIGHT INTO WEDNESDAY MORNING WITH A PERIOD OF HEAVIER SNOW EXPECTED. STRONG TO HIGH WIND EXPECTED AHEAD OF AND WITH FRONTAL PASSAGE...ESPECIALLY MOUNTAINS AND EAST OF THE DIVIDE TUESDAY NIGHT AND WEDNESDAY. SHOULD BE A STRONG ENOUGH FRONT AND TROUGH TO BRING A SWATH OF SNOW ACROSS THE I80 CORRIDOR AND EVEN IN THE FAR NERN ZONES. COLD...NW FLOW PREVAILS IN BETWEEN SIGNIFICANT SYSTEM WITH LIGHT SNOW CONTINUING IN THE WRN MOUNTAINS...AND VALLEYS AT TIMES UNTIL THE NEXT SYSTEM ARRIVES BY THURSDAY NIGHT. THIS SYSTEM LOOKS COLDER YET WITH H7 TEMPERATURES FORECAST TO DROP TO -15C WITH FRONTAL PASSAGE FRIDAY ALREADY AND AS COLD AS -20C BEHIND IT FRIDAY NIGHT AND SATURDAY. SIGNIFICANT SNOW POSSIBLE AGAIN THURSDAY NIGHT AND FRIDAY IN THE WEST AND PROBABLY A GOOD SWATH AGAIN ACROSS THE SOUTH THURSDAY NIGHT OR FRIDAY BEFORE A COLD NW FLOW DEVELOPS AND KEEPS AT LEAST SOME LIGHT SNOW GOING IN THE MOUNTAINS. WILL HAVE TO WATCH OUR NERN HALF CLOSELY AS THE UPPER LOW IS FORECAST TO MOVE ACROSS THE AREA. THE ECMWF IS MORE BULLISH AND FARTHER SOUTH WITH THE UPPER CIRCULATION. COLD FOR SURE WITH -15C TO -20C AIR AT H7. TEMPERATURES GENERALLY FALL THROUGH THE PERIOD STARTING OUT IN THE 40S EAST OF THE DIVIDE...FALLING INTO THE UPPER TEENS TO MID 20S BY FRIDAY INTO SATURDAY. THE LOWER ELEVATIONS OF THE WEST START AROUND FREEZING BUT FINISH ONLY IN THE TEENS TO AROUND 20 BY SATURDAY. THE MOUNTAINS WILL SEE HIGHS ONLY IN THE SINGLE DIGITS TO TEENS BY SATURDAY. NO WORRY ABOUT RAIN WITH THESE SYSTEMS. .AVIATION.../18Z ISSUANCE/ EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES VFR CONDITIONS WILL PREVAIL ACROSS THE LOWER ELEVATIONS INCLUDING THE AIRPORTS THROUGH 18Z SUNDAY. OVER AND NEAR THE CONTINENTAL DIVIDE OVER THE MOUNTAINS ABOVE 8500 FEET...WIDESPREAD MVFR TO IFR CEILINGS AND VISIBILITIES REDUCED IN SNOW AND BLOWING SNOW WILL OBSCURE THE HIGHER MOUNTAINS. STRONG WEST WINDS WILL PRODUCE LOW LEVEL WIND SHEAR BETWEEN THE SURFACE AND 2000 FEET ABOVE GROUND LEVEL. WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES OVER AND NEAR THE MOUNTAINS ABOVE 8000 FEET...WIDESPREAD MVFR TO IFR CEILINGS AND VISIBILITIES REDUCED IN SNOW AND BLOWING SNOW WILL OBSCURE THE HIGHER MOUNTAINS. MVFR TO IFR CEILINGS AND VISIBILITIES CAN BE EXPECTED IN THE VICINITY OF KJAC...KAFO...KBPI AND KPNA. STRONG WEST WINDS WILL PRODUCE LOW LEVEL WIND SHEAR BETWEEN THE SURFACE AND 2000 FEET ABOVE GROUND LEVEL. .FIRE WEATHER... FIRE WEATHER WILL CONTINUE TO NOT BE A CONCERN IN WESTERN WYOMING WITH CONTINUED PERIODS OF RAIN AND SNOW THROUGH THE WEEKEND AND INTO NEXT WEEK. BRISK WEST SOUTHWEST WINDS WILL CONTINUE FROM ROCK SPRINGS TO CASPER THROUGH THE WEEKEND. A STRONG PACIFIC COLD FRONT WILL VEER AND INCREASE THE WINDS AT ALMOST ALL ZONES SUNDAY EVENING ALONG WITH SOME RAIN AND SNOW SHOWERS SPILLING OVER TO AREAS EAST OF THE DIVIDE. THERE IS THE POTENTIAL FOR VERY STRONG WEST SOUTHWEST WINDS MONDAY FROM ALONG THE SOUTHERN WIND CORRIDOR AND THE ON THE HIGHER ELEVATIONS. TEMPERATURES WILL AVERAGE ABOVE NORMAL THROUGH THE WEEKEND ALONG WITH A SUBTLE COOL DOWN SUNDAY NIGHT AND WARMING BACK UP MONDAY. && .RIW WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY WYZ001-002-012-014-024. HIGH WIND WATCH FROM 8 PM MST THIS EVENING THROUGH SUNDAY MORNING WYZ003. && SHORT TERM...LIPSON LONG TERM...SKRBAC AVIATION...C.BAKER FIRE WEATHER...LIPSON
Hazardous weather outlook, Feb 15, 10:42 AM MST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1042 AM MST SAT FEB 15 2014 WYZ001>020-022>030-161200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 1042 AM MST SAT FEB 15 2014 ...WINTER WEATHER ADVISORY IN EFFECT FOR THE WESTERN MOUNTAINS FROM TONIGHT THROUGH SUNDAY... ...HIGH WIND WATCH IN EFFECT FOR THE CODY FOOTHILLS FROM TONIGHT THROUGH TOMORROW MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ANOTHER POTENTIAL FOR HEAVY SNOWFALL IS EXPECTED IN THE TETON AND GROS VENTRE RANGE TONIGHT. PLEASE SEE THE WINTER WEATHER ADVISORY FOR DETAILS. HIGH WINDS ARE POSSIBLY IN THE FAVORED LOCATIONS IN CODY FOOTHILLS TONIGHT. PLEASE SEE THE HIGH WIND WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY...SIGNIFICANT SNOWFALL POSSIBLE MAINLY OVER THE TETON AND GROS VENTRE RANGES SUNDAY. STRONG TO POTENTIALLY DAMAGING WIND AT TIMES...MAINLY IN THE WIND CORRIDOR FROM ROCK SPRINGS TO CASPER...AS WELL AS THE EASTERN SLOPES OF THE ABSAROKA MOUNTAINS AND THE CODY FOOTHILLS ARE POSSIBLE MONDAY. TUESDAY NIGHT AND WEDNESDAY...SIGNIFICANT SNOWFALL POSSIBLE ACROSS THE WEST. THURSDAY NIGHT AND FRIDAY...A COLD STORM SYSTEM MAY BRING SIGNIFICANT SNOWFALL TO THE WEST AND STRONG WIND EAST OF THE DIVIDE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS AND WIND SPEEDS OF AT LEAST 50 MPH. THANK YOU. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 3:39 AM MST | Winter Storm Watch | RIW | Fremont, Lincoln, Sublette, Teton | 7 hr |
| Feb 15, 10:02 AM MST | High Wind Watch | RIW | Park | 3 hr |
| Feb 15, 10:21 AM MST | Winter Weather Advisory | RIW | Fremont, Hot Springs, Lincoln, Park, Sublette, Teton | 31 hr |
Nearby
High Wind Warnings in Wyoming, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.